MAUDE Adverse Event Report: BAUSCH + LOMB 25G BI-B COMBINED ELITE W WF; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 25G BI-B COMBINED ELITE W WF; UNIT, PHACOFRAGMENTATION
Model Number SE5525WVB
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history was reviewed and found to meet manufacturing specification.This investigation is ongoing.
 
Event or Problem Description
The user facility in spain reported during a procedure the vitrectomy probe was not cutting, but aspiration continued.The disposable pack was replaced to complete the procedure, causing a five minute delay.There was no additional anesthesia required and no patient impact.
 
Additional Manufacturer Narrative
The root cause of this complaint could not be determined as the complaint unit is not available for analysis.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
25G BI-B COMBINED ELITE W WF
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
amy frutiger
6362263089
MDR Report Key23878429
Report Number0001920664-2025-00137
Device Sequence Number15858780
Product Code HQC
UDI-Device Identifier10757770059765
UDI-Public(01)10757770059765(17)271221(10)X7480
Combination Product (Y/N)N
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE5525WVB
Device Lot NumberX7480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS UNIT.
Patient SexUnknown